Alert archive / Texas / Flash Flood Warnings in 2017

Flash Flood Warning 55, NWS Houston/Galveston, TX

August 26, 2017Fort Bend County, Harris County, Waller County, Texas

NWS Houston/Galveston, TX issued this flash flood warning at Aug 26, 2017, 7:22 PM CDT for Fort Bend County, Harris County, Waller County, Texas. It was in force for 113 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 26, 2017, 7:22 PM CDT (00:22 UTC)
Expired
Aug 26, 2017, 9:15 PM CDT
In force
113 min
Issued by
NWS Houston/Galveston, TX
Area
Storm-based polygon
Flood severity
None

Counties Fort Bend County, TX, Harris County, TX, Waller County, TX

The radar

The Houston radar (KHGX), 66 km from the middle of the area, began a volume at 00:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 26, 7:43 PM CDTFLASH FLOOD1 Ssw Richmond, TXROAD CLOSED HIGHWAY 90 AT LANE DRIVE DUE TO FLOODING
Aug 26, 7:51 PM CDTFLASH FLOOD2 Wnw Rosenberg, TXROAD CLOSED AT HIGHWAY 90 AND HIGHWAY 36 DUE TO FLOODING
Aug 26, 7:52 PM CDTFLASH FLOOD2 Sse Richmond, TXI-69 AT FM 762 AND READING ROAD CLOSED DUE TO FLOODING
Aug 26, 7:53 PM CDTFLASH FLOOD2 Ssw Richmond, TXLANE DRIVE AT MUSTANG ROAD CLOSED DUE TO FLOODING

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 21 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 0.4 hours before the alert went out and 265 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2017-08-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 104 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2017-08-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
104 J/kg
Mixed-layer CIN
-81 J/kg
Mixed-layer LCL
905 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
50 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

539 
WGUS54 KHGX 270022
FFWHGX
TXC157-201-473-270215-
/O.NEW.KHGX.FF.W.0055.170827T0022Z-170827T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Houston/Galveston TX
722 PM CDT SAT AUG 26 2017

The National Weather Service in League City has issued a

* Flash Flood Warning for...
  Central Fort Bend County in southeastern Texas...
  Southeastern Waller County in southeastern Texas...
  West central Harris County in southeastern Texas...

* Until 915 PM CDT.

* At 720 PM CDT, Doppler radar and automated rain gauges indicated 
  thunderstorms producing heavy rain across the warned area. 2 to 3 
  inches of rain have fallen over the last 2 hours. Flash flooding 
  is expected to begin shortly or may be ongoing. Gauges at Buffalo 
  Bayou and Greenbusch Road reported 2.3 inches of rain in an hour.

* Some locations that will experience flooding include...
  Sugar Land, Rosenberg, Katy, Richmond, Brookshire, Town West, First
  Colony, Pecan Grove, Mission Bend, Eldridge / West Oaks,
  southwestern Addicks Park Ten, Fulshear, Pleak, Fairchilds,
  Pattison, Thompsons, Greatwood, New Territory, Cinco Ranch and
  Cumings.

Additional rainfall amounts of 1 to 2 inches of rain an hour are 
possible in the warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

&&

LAT...LON 2990 9575 2971 9562 2943 9557 2936 9568
      2940 9579 2984 9599

$$
39

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this flash flood warning went out at Aug 26, 4:54 PM CDT, 2 hours 28 minutes earlier.

Area forecast discussion, Aug 26, 4:54 PM CDT, 2 hours 28 minutes before
Area Forecast Discussion
National Weather Service Houston/Galveston TX
454 PM CDT Sat Aug 26 2017

...Catastrophic and life-threatening flooding expected due to
prolonged heavy rainfall from Harvey...

.DISCUSSION...
With Harvey meandering just west of the forecast area, rain and
feeder bands will move over Southeast Texas until the storm moves
out of the area. Short term high resolution models show the
potential for rain bands to produce 10 to 15 inches of rain just
tonight and Sunday morning. Rainfall of 10 to 15 inches within 6
or 12 hours will produce flash flooding. In addition, rainfall
rates could exceed 4 inches per hour. If these intense rain bands
with these amounts occur over the metro areas, flooding could
impact homes, roadways, and the highway system.

In addition, isolated tornadoes will continue to be possible. A
tornado watch continues in effect through 2:00 AM Sunday.

With Harvey pretty much stuck in very weak upper level steering,
the potential for heavy rainfall will persist into Wednesday.
Global models continue to show the rainfall potential from tonight
through Wednesday evening of 15 to 25 inches. Isolated maximum
amounts of up to 40 inches for the entire event is possible.

It should be stressed that anyone planning to travel should check
with TXDOT, Houston TranStar, or other trusted sources for road
conditions prior to travel. Rainfall of this magnitude could cause
major flooding of the highway system.

40

&&

.HYDROLOGY...
Widespread addition rainfall of 15 to 25 inches with storm totals
of 40 inches would cause river flooding categories of widespread
Moderate flooding. Many areas would experience Major and Record
flooding. Individual river forecasts as of 4:00 PM include:

* Lavaca-Navidad: Widespread Major river flooding
* Colorado: Major river flooding below the Colorado River at La
  Grange
* Tres Palacios: Moderate flooding now and Major flooding
  forecast
* San Bernard: Major with Record river flooding likely
* Brazos:
  - Minor flooding upstream of Hempstead
  - Moderate flooding at San Felipe
  - Major flooding from Richmond downstream
* San Jacinto River: Moderate to Major flooding
* Houston Bayous: Moderate to Major flooding (will be critical
  depending on intensity and rainfall amounts)
* Trinity River: Moderate at Liberty and possible Minor at Moss
  Bluff

KLG

&&

.CLIMATE...
Several rainfall records have been set as of 4:00 PM today. Note
that additional rainfall is possible through midnight. Here a list
of the new records:

Site               Rainfall              Old Record

College Station    2.80 inches           1.38 set in 1959
Galveston          4.01 inches           2.06 set in 1953
City of Houston    3.83 inches           1.66 set in 1959

Note that Houston Hobby Airport received 2.82 inches as of 4:00 PM
CDT. The record rainfall for August 26th at Hobby is 3.33 inches
set in 1959.

40

&&

.MARINE...
Sustained winds/seas have decreased across our bays/coastal waters
in response to Harvey moving inland into south central Texas over-
night. Gusts up to 35kts (higher around Matagorda Bay) will remain
possible tonight. Progs are continuing to track Harvey back toward
the coast tomorrow through Monday, but there is still a lot of un-
certainty with timing. Will keep with the previous forecast trends
of increasing wind threats across the coastal waters Mon into Tue.
Elevated tides/seas will continue to be a problem through at least
Tuesday.

Extreme to strong rip currents will continue for a few more days.
Currents and river(s) discharge(s) into the bays will also remain
problematic for navigation for at least a few days (possibly into
next weekend) given the expected record setting rainfall the next
few days and the major to extreme flooding that will follow. 41

&&

.PRELIMINARY POINT TEMPS/POPS...
College Station (CLL)      73  79  71  81  70 / 100  80  80  70  60
Houston (IAH)              75  80  73  79  72 / 100  80  80  80  70
Galveston (GLS)            77  84  76  82  77 /  90  80  80  80  70

&&

.HGX WATCHES/WARNINGS/ADVISORIES...
TX...Tropical Storm Warning for the following zones: Austin...
     Brazoria...Chambers...Colorado...Fort Bend...Galveston...
     Harris...Jackson...Liberty...Matagorda...Waller...Wharton.

     Flash Flood Watch through Wednesday evening for the following
     zones: Austin...Brazoria...Brazos...Burleson...Chambers...
     Colorado...Fort Bend...Galveston...Grimes...Harris...
     Houston...Jackson...Liberty...Madison...Matagorda...
     Montgomery...Polk...San Jacinto...Trinity...Walker...
     Waller...Washington...Wharton.

GM...Tropical Storm Warning for the following zones: Coastal waters
     from Freeport to the Matagorda Ship Channel out 20 NM...
     Coastal waters from High Island to Freeport out 20 NM...
     Galveston Bay...Matagorda Bay...Waters from Freeport to the
     Matagorda Ship Channel from 20 to 60 NM...Waters from High
     Island to Freeport from 20 to 60 NM.

&&

Discussion...40
Aviation/Marine...39
Hazardous weather outlook, Aug 26, 7:41 AM CDT, 11 hours 41 minutes before
Hazardous Weather Outlook
National Weather Service Houston/Galveston TX
741 AM CDT Sat Aug 26 2017

GMZ330-335-350-355-370-375-TXZ163-164-176>179-195>200-210>214-226-
227-235>238-271100-
Austin-Brazoria-Brazos-Burleson-Chambers-
Coastal waters from Freeport to the Matagorda Ship Channel out
20 NM-Coastal waters from High Island to Freeport out 20 NM-
Colorado-Fort Bend-Galveston-Galveston Bay-Grimes-Harris-Houston-
Jackson-Liberty-Madison-Matagorda-Matagorda Bay-Montgomery-Polk-
San Jacinto-Trinity-Walker-Waller-Washington-
Waters from Freeport to the Matagorda Ship Channel from 20 to
60 NM-Waters from High Island to Freeport from 20 to 60 NM-
Wharton-
741 AM CDT Sat Aug 26 2017

This hazardous weather outlook is for portions of Southeast Texas.

.DAY ONE...Today and Tonight

Rainbands from Harvey will produce gusty winds, locally heavy rainfall
and associated flooding, and isolated tornadoes. Flooding will occur
as rainfall totals could approach or exceed 10 to 15 inches.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Harvey is expected to meander in and around the Southeast Texas area
for several days and produce round after round of showers and thunderstorms.
Rainfall totals (including today's and tonight's 10 to 15 inches) will
be adding up with event amounts of 15 to 30 inches expected and isolated
maximum totals of 40 inches possible. The greatest threat area is expected
to be generally along and south of a line from Brenham to Conroe to
High Island. Rainfall of this magnitude will cause catastrophic and
life-threatening flooding.

.SPOTTER INFORMATION STATEMENT...
Spotters will be needed over the weekend and through at least the
first half of the week.

In the hours before

Local storm report, Aug 26, 6:17 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
617 PM CDT SAT AUG 26 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     FLASH FLOOD      1 SSW NASSAU BAY        29.53N  95.10W
08/26/2017                   GALVESTON          TX   PUBLIC

            ROAD IMPASSABLE ON FM 270 AT CLEAR CREEK IN LEAGUE
            CITY... TX. RELAYED VIA SOCIAL MEDIA.

&&

EVENT NUMBER HGX1700365

DO
Local storm report, Aug 26, 6:22 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
622 PM CDT SAT AUG 26 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     TORNADO          2 NW EAST BERNARD       29.54N  96.09W
08/26/2017                   WHARTON            TX   EMERGENCY MNGR

            TREES DOWN SE-NW PATH... DAMAGED HOME AND HORSE TRAILER
            OVERTURNED

&&

EVENT NUMBER HGX1700366

40
Local storm report, Aug 26, 6:24 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
624 PM CDT SAT AUG 26 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1039 AM     FLASH FLOOD      1 SW HOUSTON            29.76N  95.40W
08/26/2017                   HARRIS             TX   PUBLIC

            FLOODING NEAR ALLEN PARKLWAY... RELAYED VIA SOCIAL
            MEDIA

&&

EVENT NUMBER HGX1700367

DO
Local storm report, Aug 26, 6:30 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
630 PM CDT SAT AUG 26 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0758 AM     FLASH FLOOD      2 NW HOUSTON            29.79N  95.41W
08/26/2017                   HARRIS             TX   PUBLIC

            WATER IN YARDS AT 8TH STREET IN THE HEIGHTS... RELAYED
            VIA SOCIAL MEDIA

&&

EVENT NUMBER HGX1700368

DO
Local storm report, Aug 26, 6:46 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
646 PM CDT SAT AUG 26 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     FLASH FLOOD      5 SW JERSEY VILLAGE     29.84N  95.63W
08/26/2017                   HARRIS             TX   PUBLIC

            EXTREME FLOODING OF LANGHAM CREEK JUST NORTH OF CLAY
            ROAD. RELAYED VIA SOCIAL MEDIA.

&&

EVENT NUMBER HGX1700369

DO
Local storm report, Aug 26, 6:55 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
655 PM CDT SAT AUG 26 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     FLASH FLOOD      3 E DICKINSON           29.46N  95.01W
08/26/2017                   GALVESTON          TX   PUBLIC

            SCENIC DR AND BAYOU DR INUNDATED BY DICKINSON BAYOU.
            RELAYED VIA SOCIAL MEDIA.

&&

EVENT NUMBER HGX1700370

DO

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 26, 7:01 PM CDTTornado WarningHGXBrazoria, Fort Bend44 min
Aug 26, 7:21 PM CDTTornado WarningHGXFort Bend, Harris, Waller39 min
Aug 26, 7:40 PM CDTTornado WarningHGXBrazoria, Fort Bend, Harris50 min
Aug 26, 7:51 PM CDTRiver Flood WarningHGXHarris21 days
Aug 26, 8:13 PM CDTTornado WarningHGXHarris, Montgomery, Waller32 min
Aug 26, 8:15 PM CDTFlash Flood WarningHGXBrazoria, Fort Bend, Grimes, Harris, Montgomery, Waller3 hr
Aug 26, 8:31 PM CDTFlash Flood WarningHGXAustin, Grimes, Harris, Waller, Washington119 min
Aug 26, 8:31 PM CDTTornado WarningHGXFort Bend, Harris29 min
Aug 26, 8:49 PM CDTRiver Flood WarningHGXHarris57 hr
Aug 26, 8:57 PM CDTRiver Flood WarningHGXMontgomery, Waller21 days
Aug 26, 8:58 PM CDTSpecial Weather StatementHGXBrazoria, Galveston, Harris62 min
Aug 26, 9:03 PM CDTRiver Flood WarningHGXHarris71 hr
Aug 26, 9:07 PM CDTRiver Flood WarningHGXHarris57 hr
Aug 26, 9:12 PM CDTFlash Flood WarningHGXBrazoria, Fort Bend, Galveston, Grimes, Harris, Montgomery3 hr
Aug 26, 9:12 PM CDTRiver Flood WarningHGXHarris55 hr
Aug 26, 9:18 PM CDTRiver Flood WarningHGXHarris6 days
Aug 26, 9:25 PM CDTRiver Flood WarningHGXHarris55 hr
Aug 26, 9:27 PM CDTFlash Flood Warning EmergencyHGXBrazoria, Fort Bend, Harris3 hr
Aug 26, 9:41 PM CDTRiver Flood WarningHGXHarris55 hr
Aug 26, 9:45 PM CDTRiver Flood WarningHGXHarris55 hr
Aug 26, 9:48 PM CDTRiver Flood WarningHGXHarris24 hr
Aug 26, 9:49 PM CDTRiver Flood WarningHGXJackson6 days
Aug 26, 9:50 PM CDTSpecial Weather StatementHGXBrazoria70 min
Aug 26, 9:57 PM CDTRiver Flood WarningHGXHarris6 days
Aug 26, 10:03 PM CDTRiver Flood WarningHGXMontgomery5 days
Aug 26, 10:07 PM CDTRiver Flood WarningHGXHarris, Waller7 days
Aug 26, 10:12 PM CDTRiver Flood WarningHGXHarris31 hr
Aug 26, 10:15 PM CDTRiver Flood WarningHGXHarris3 days
Aug 26, 10:24 PM CDTRiver Flood WarningHGXHarris6 days
Aug 26, 10:28 PM CDTRiver Flood WarningHGXGalveston, Harris5 days
Aug 26, 10:28 PM CDTRiver Flood WarningHGXHarris6 days
Aug 26, 10:29 PM CDTFlash Flood WarningHGXBrazoria, Galveston, Harris3 hr
Aug 26, 10:38 PM CDTGale WarningHGX8 hr
Aug 26, 10:38 PM CDTSmall Craft AdvisoryHGX23 hr
Aug 26, 10:42 PM CDTRiver Flood WarningHGXGalveston, Harris5 days
Aug 26, 10:43 PM CDTRiver Flood WarningHGXGalveston, Harris5 days
Aug 26, 10:44 PM CDTRiver Flood WarningHGXHarris30 hr
Aug 26, 10:47 PM CDTFlash Flood Warning EmergencyHGXBrazoria, Galveston, Harris3 hr
Aug 26, 10:49 PM CDTRiver Flood WarningHGXHarris54 hr
Aug 26, 10:51 PM CDTRiver Flood WarningHGXBrazoria, Harris6 days
Aug 26, 10:54 PM CDTSpecial Marine WarningHGX2 hr
Aug 26, 10:56 PM CDTRiver Flood WarningHGXHarris16 days
Aug 26, 10:59 PM CDTRiver Flood WarningHGXGalveston, Harris5 days
Aug 26, 11:09 PM CDTRiver Flood WarningHGXLavaca5 days
Aug 26, 11:10 PM CDTFlash Flood WarningHGXAustin, Brazoria, Fort Bend, Grimes, Harris, Matagorda and 3 more5 hr
Aug 26, 11:15 PM CDTRiver Flood WarningHGXHarris3 days
Aug 26, 11:20 PM CDTRiver Flood WarningHGXBurleson, Lee5 days
Aug 26, 11:20 PM CDTTornado WarningHGXHarris11 min
Aug 26, 11:21 PM CDTRiver Flood WarningHGXBurleson, Washington5 days
Aug 26, 11:30 PM CDTRiver Flood WarningHGXHarris56 hr
Aug 26, 11:32 PM CDTRiver Flood WarningHGXHarris5 days
Aug 26, 11:32 PM CDTRiver Flood WarningHGXHarris5 days
Aug 26, 11:38 PM CDTRiver Flood WarningHGXBrazoria, Harris5 days
Aug 26, 11:38 PM CDTTornado WarningHGXHarris22 min
Aug 26, 11:41 PM CDTFlash Flood Warning EmergencyHGXBrazoria, Galveston, Harris109 min
Aug 26, 11:48 PM CDTRiver Flood WarningHGXGalveston, Harris6 days
Aug 26, 11:58 PM CDTTornado WarningHGXHarris17 min
Aug 26, 11:59 PM CDTRiver Flood WarningHGXHarris28 hr
Aug 27, 12:00 AM CDTTornado WarningHGXGalveston, Harris15 min
Aug 27, 12:03 AM CDTRiver Flood WarningHGXHarris4 days
Aug 27, 12:10 AM CDTRiver Flood WarningHGXColorado3 days
Aug 27, 12:13 AM CDTRiver Flood WarningHGXColorado27 hr
Aug 27, 12:22 AM CDTFlash Flood Warning EmergencyHGXBrazoria, Fort Bend, Galveston, Harris6 hr
Aug 27, 12:27 AM CDTTornado WarningHGXGalveston18 min
Aug 27, 12:29 AM CDTRiver Flood WarningHGXHarris15 days
Aug 27, 12:32 AM CDTRiver Flood WarningHGXHarris3 days
Aug 27, 12:33 AM CDTRiver Flood WarningHGXHarris67 hr
Aug 27, 12:35 AM CDTRiver Flood WarningHGXHarris55 hr
Aug 27, 12:42 AM CDTRiver Flood WarningHGXBrazoria, Harris5 days
Aug 27, 12:46 AM CDTRiver Flood WarningHGXHarris6 days
Aug 27, 12:48 AM CDTRiver Flood WarningHGXHarris, Montgomery6 days
Aug 27, 12:48 AM CDTRiver Flood WarningHGXHarris52 hr
Aug 27, 12:51 AM CDTFlash Flood Warning EmergencyHGXAustin, Colorado, Jackson, Matagorda, Washington, Wharton3 hr
Aug 27, 12:54 AM CDTRiver Flood WarningHGXHarris6 days
Aug 27, 12:59 AM CDTFlash Flood WarningHGXBrazos, Grimes, Harris, Montgomery, Waller3 hr
Aug 27, 1:05 AM CDTRiver Flood WarningHGXHarris71 hr
Aug 27, 1:06 AM CDTTornado WarningHGXMatagorda, Wharton24 min
Aug 27, 1:07 AM CDTRiver Flood WarningHGXHarris71 hr
Aug 27, 1:09 AM CDTRiver Flood WarningHGXHarris71 hr
Aug 27, 1:16 AM CDTRiver Flood WarningHGXHarris49 hr

Nearby

Flash Flood Warnings in Texas, 2017Every flash flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.